Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A spectral condition for asymptotic controllability and stabilization at singular points

Title data

Grüne, Lars:
A spectral condition for asymptotic controllability and stabilization at singular points.
In: Proceedings of the 36th IEEE Conference on Decision and Control. Volume 5. - Piscataway, NJ : IEEE Service Center , 1997 . - pp. 4431-4435
ISBN 0-7803-4187-2
DOI: https://doi.org/10.1109/CDC.1997.649648

Related URLs

Abstract in another language

In this paper we present a spectral condition for the exponential stabilization of nonlinear control systems with constrained control range at singular points. The spectral approach in particular allows to formulate an equivalence result between exponential null controllability and exponential stabilization by means of a discrete feedback law. The key tool used is a discounted optimal control problem for the corresponding projected semilinear system, which also admits a numerical solution.

Further data

Item Type: Article in a book
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 18 Feb 2021 08:47
Last Modified: 05 May 2021 12:05
URI: https://eref.uni-bayreuth.de/id/eprint/63180